Research

Explicit adaptive symplectic (EASY) integrators: A scaling invariant generalisation of the Levi-Civita and KS regularisations


Reference:

Blanes, S. and Budd, C. J., 2004. Explicit adaptive symplectic (EASY) integrators: A scaling invariant generalisation of the Levi-Civita and KS regularisations. Celestial Mechanics & Dynamical Astronomy, 89 (4), pp. 383-405.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsBlanes, S.and Budd, C. J.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7267
Additional InformationID number: ISI:000224201700006

Export

Actions (login required)

View Item